Osaka Journal of Mathematics

The homotopy fixed point sets of spheres actions on rational complexes

Yanlong Hao, Xiugui Liu, and Qianwen Sun

Full-text: Open access

Abstract

In this paper, we describe the homotopy type of the homotopy fixed point sets of $S^{3}$-actions on rational spheres and complex projective spaces, and provide some properties of $S^{1}$-actions on a general rational complex.

Article information

Source
Osaka J. Math., Volume 53, Number 4 (2016), 971-981.

Dates
First available in Project Euclid: 4 October 2016

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1475601826

Mathematical Reviews number (MathSciNet)
MR3554851

Zentralblatt MATH identifier
1357.55007

Subjects
Primary: 55R91: Equivariant fiber spaces and bundles [See also 19L47] 55R45: Homology and homotopy of $B$O and $B$U; Bott periodicity

Citation

Hao, Yanlong; Liu, Xiugui; Sun, Qianwen. The homotopy fixed point sets of spheres actions on rational complexes. Osaka J. Math. 53 (2016), no. 4, 971--981. https://projecteuclid.org/euclid.ojm/1475601826


Export citation

References

  • U. Buijs, Y. Félix, S. Huerta and A. Murillo: The homotopy fixed point set of Lie group actions on elliptic spaces, Proc. Lond. Math. Soc. (3) 110 (2015), 1135–1156.
  • U. Buijs, Y. Félix and A. Murillo: Rational homotopy of the (homotopy) fixed point sets of circle actions, Adv. Math. 222 (2009), 151–171.
  • U. Buijs and A. Murillo: Basic constructions in rational homotopy theory of function spaces, Ann. Inst. Fourier (Grenoble) 56 (2006), 815–838.
  • Y. Félix, S. Halperin and J.-C. Thomas: Rational Homotopy Theory, Graduate Texts in Mathematics 205, Springer, New York, 2001.
  • J.O. Goyo: The Sullivan model of the homotopy-fixed-point set, thesis, University of Toronto (1989).
  • A. Haefliger: Rational homotopy of the space of sections of a nilpotent bundle, Trans. Amer. Math. Soc. 273 (1982), 609–620.
  • H. Miller: The Sullivan conjecture on maps from classifying spaces, Ann. of Math. (2) 120 (1984), 39–87.